# SDR CALA2025032003017

- Difficulty date: March 16, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 104,712 hours, 24,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: 81020401FS
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LVL1 CHRONIC HIST OF DOOR 4L ARM LIGHT INTERMITTENT STAY ON W/ D OOR DISARMED. CYCLED HANDLE & CLEARED DEBRIS CHK GOOD BUT ISSUE REPEAT. WHEN WORKING W/ DOOR ARM/DISARM SYS, PLS REF SLIDE SAFET Y CHKLIST TO PREVENT OF SLIDE DEPLOYMENT. DUE TO REPEAT ISSUE, T ECHSUP REQUEST TO INSPECT FLOOR PROX SENSORS (S10222 & S10223) R EF WDM 25-66-11 FOR ANY DEFECTS, DAMAGED & SECURITY. CHK FOR COR RECT GIRT BAR PROX SW CLEARANCE & TARGETS REF MM 25-66-11-822-01 1. ADJUST AS REQ'D. CORRECT ANY FAULT FOUND. IF NFF PLS REPLACE PROX SENSORS S10222 & S10223 AS PRECAUTIONARY. UPDATE YOUR FINDI NGS ON THIS L/P. THANKS ADDED PART. CARRIED BY ELB TROUBLESHOT DOOR 4L, GOT SLIDE LIGHT TO STAY ON SEVERAL TIMES WITH DOOR NOT ARMED, TAPPING ON SENSOR S10223 MADE LIGHT EXTINQUISH. FOUND SOME DAMAGE TO SAME SENSOR. REMOVED AND REPLACED SENSOR S10223. OPERATES NORMAL.
